# SDR CALA2021120102219

- Difficulty date: December 1, 2021
- Submitted: December 1, 2021
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737900
- Aircraft serial: 30129
- Aircraft time: 55,146 hours, 22,332 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: NA
- Condition: Inoperative
- Location: Lh Fwd
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY PACK INOP LOCATED IN PANEL BELOW FWD OF THE LEFT FWD EMERGENCY ESCAPE HATCH REMOVED AND REPLACED EMERGENCY LIGHT BATTERY PACK LOCATED IN PANEL BELOW FWD OF THE LEFT FWD EMERGENCY ESCAPE HATCH REF. 737-900 AMM 35-51-06 REV 75 ENTER THE WRONG AMM REFERENCE THE CORRECT AMM REF IS 33-51-06
